Mathematical Notes

, Volume 56, Issue 1, pp 754–755 | Cite as

On a class of primality criteria

  • M. A. Vsemirnov
Brief Communications


  1. 1.
    H. B. Mann and D. Shanks, “A necessary and sufficient condition for primality, and its source,” J. Combin. Theory, Ser. A,13, 131–134 (1972).Google Scholar
  2. 2.
    H. W. Gould and W. E. Greig, “A Lucas triangle primality criterion dual to that of Mann-Shanks,” Fibonacci Quart.,23, No. 1, 66–69 (1985).Google Scholar
  3. 3.
    H. W. Gould, “A new primality criterion of Mann and Shanks and its relation to a theorem of Hermite with extension to Fibonomials,” Fibonacci Quart.,10, No. 4, 355–364 (1972).Google Scholar
  4. 4.
    H. W. Gould, “Generalization of Hermite's divisibility theorems and the Mann-Shanks primality criterion for s-Fibonomial arrays,” Fibonacci Quart.,12, No. 1, 157–166 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • M. A. Vsemirnov
    • 1
  1. 1.St. Petersburg State UniversityUSSR

Personalised recommendations